# SDR SWAA2019082736287

- Difficulty date: August 18, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 51,954 hours, 27,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5901
- Condition: Cracked
- Location: Bs 639-685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CREASE BEAM INNER CHORD CRACKED AT FASTENER HOLE BETWEEN BS. 639 TO BS. 685, RBL 64.      R&R CHORD PER SRM & DWG.
